# SDR DALA2019062703882

- Difficulty date: June 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 53,836 hours, 37,114 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN ACCESS 620CT SETTLEMENT AREA AND COUNTERSINK HOLES. AT FUEL TANK (AD). NRC 00502: CORROSION LEVEL 2, THE UPPER WING ACCESS DOOR 620CT WAS REPLACED PER B717-200 SRM 57-10-01 REPAIR 2 PAR. 5 CONDITION 3. (LP #1142552)
